# SDR Q2SA20210331445

- Difficulty date: March 31, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 50,729 hours, 28,461 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED. GEAR WOULD NOT RETRACT AFTER TAKE-OFF. RAN QRH, GEAR WOULD NOT RETRACT. RETURNED TO AFW. INSPECTED AND FOUND MANUAL RELEASE EXTENSION DOOR SWITCH OUT OF ADJUSTMENT. ADJUSTED SWITCH AS PER AMM 32-34-00 TASK 820-802. PERFORMED OPERATIONAL AND LEAK CHECKS. CHECKED NORMAL. NO LEAKS NOTED.
